MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; CATHETER, CONTINUOUS FLUSH
Model Number PXVMP172
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes include.Dxo transducer, pressure, catheter tip.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.The device history record review was not completed as a lot number was not provided.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported during use the pressure monitoring set had blood that backed up into the vamp and the rn attempted to apply pressure to the vamp plunger to return the blood.Upon doing so, the tubing proximal to the vamp on the patients side disconnected at the connection point.No air was introduced and there was minimal blood loss as the nurse was present at the time of disconnection.The vamp tubing was changed immediately.There was no patient injury.It is unknown if the device is available for evaluation.
 
Additional Manufacturer Narrative
A correction is being submitted due to product evaluation findings.One pressure monitoring set was returned for evaluation.Report of tubing to the vamp disconnected was confirmed.As received pressure tubing was found completely broken from the bond joint vamp adult reservoir.Cross surfaces of broken tubing appeared rough and uneven.Therefore, this is no longer considered to be a reportable event.No other visible damage was observed from returned kit.The device history record review was not completed as the lot number was not provided.

Brand Name
TRUWAVE, VAMP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key24334256
Report Number2015691-2026-11089
Device Sequence Number21270941
Product Code KRA
UDI-Device Identifier07460691955097
UDI-Public07460691955097
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVMP172
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown